# SDR 2002FA0000396

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: General aviation
- Aircraft: N430Q
- Make and model: Bell 430
- Aircraft serial: 49002
- Engine: Allsn 250C*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 222065505161
- Condition: Cracked
- Location: Engine Oil
- Part time: 1,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING AROUND NR 1 INPUT DRIVE ON MAIN TRANSMISSION.  DISCOVERED CRACK IN THE BOTTOM OF NR 1 ENGINE OIL TANK APPROXIMATELY 1.5000 INCHES LONG AT THE BOTTOM OUTLET.
